Alert archive / Washington / Snow Advisories in 2006
Snow Advisory 13, NWS Spokane, WA
NWS Spokane, WA issued this snow advisory at Feb 3, 2006, 3:59 AM PST. It took effect at Feb 3, 2006, 7:00 PM PST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2006, 3:59 AM PST (11:59 UTC)
- In effect from
- Feb 3, 2006, 7:00 PM PST
- Expired
- Feb 4, 2006, 10:00 PM PST
- In force
- 27 hr
- Issued by
- NWS Spokane, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KOTX 031159 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 359 AM PST FRI FEB 3 2006 WAZ042-032000- /O.UPG.KOTX.WS.A.0008.060204T0200Z-060204T2000Z/ /O.NEW.KOTX.SN.Y.0013.060204T0200Z-060204T2000Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 359 AM PST FRI FEB 3 2006 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A POWERFUL PACIFIC STORM SYSTEM WILL BRING SIGNIFICANT SNOWFALL AND WINDY CONDITIONS THIS EVENING INTO SATURDAY MORNING. EXPECT SNOWFALL AMOUNTS OF 8 TO 12 INCHES IN THE MOUNTAINS...WITH 5 TO 9 INCHES IN THE VALLEYS ABOVE 2000 FEET. WINDS OF 20 TO 30 MPH OVER HIGHER TERRAIN MAY ALLOW FOR SIGNIFICANT BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WAZ037-038-032000- /O.CON.KOTX.WS.A.0008.060204T1200Z-060205T0200Z/ NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM 359 AM PST FRI FEB 3 2006 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON ABOVE 3000 FET... A WINTER STORM WATCH ABOVE 3000 FEET REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. A POWERFUL PACIFIC STORM SYSTEM COULD BRING HEAVY SNOWFALL AND WINDY CONDITIONS LATE TONIGHT INTO SATURDAY AFTERNOON. THERE IS SOME UNCERTAINTY IN TIMING AND SNOWFALL AMOUNTS BUT THE POTENTIAL EXISTS FOR 6 TO 10 INCHES OF SNOW TO ACCUMULATE ABOVE 3000 FEET. SOUTH WINDS OF 20 TO 30 MPH OVER HIGHER TERRAIN MAY ALLOW FOR SIGNIFICANT BLOWING AND DRIFTING OF SNOW. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ IDZ001-004-032000- /O.CON.KOTX.WS.A.0008.060204T1200Z-060205T0600Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN 359 AM PST FRI FEB 3 2006 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING ABOVE 4000 FEET... A WINTER STORM WATCH ABOVE 4000 FEET REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING. A POWERFUL PACIFIC STORM SYSTEM COULD BRING HEAVY SNOWFALL AND WINDY CONDITIONS LATE TONIGHT THROUGH SATURDAY EVENING. THERE IS SOME UNCERTAINTY IN TIMING AND SNOWFALL AMOUNTS BUT THE POTENTIAL EXISTS FOR 6 TO 10 INCHES OF SNOW TO ACCUMULATE ABOVE 4000 FEET. SOUTHWEST WINDS OF 20 TO 30 MPH OVER HIGHER TERRAIN MAY ALLOW FOR SIGNIFICANT BLOWING AND DRIFTING OF SNOW. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
7 follow-up statements
000 WWUS46 KOTX 031917 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1117 AM PST FRI FEB 3 2006 WAZ042-040000- /O.CON.KOTX.SN.Y.0013.060204T0200Z-060204T2000Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 1117 AM PST FRI FEB 3 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST SATURDAY. A POWERFUL PACIFIC STORM SYSTEM WILL BRING SIGNIFICANT SNOWFALL AND WINDY CONDITIONS THIS EVENING INTO SATURDAY MORNING. EXPECT SNOWFALL AMOUNTS OF 8 TO 12 INCHES IN THE MOUNTAINS...WITH 5 TO 9 INCHES IN THE VALLEYS ABOVE 2000 FEET. WINDS OF 20 TO 30 MPH OVER HIGHER TERRAIN MAY ALLOW FOR SIGNIFICANT BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WAZ037-038-040000- /O.CON.KOTX.WS.A.0008.060204T1200Z-060205T0200Z/ NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM 1117 AM PST FRI FEB 3 2006 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON ABOVE 3000 FEET... A WINTER STORM WATCH ABOVE 3000 FEET REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. A POWERFUL PACIFIC STORM SYSTEM COULD BRING HEAVY SNOWFALL AND WINDY CONDITIONS LATE TONIGHT INTO SATURDAY AFTERNOON. THERE IS SOME UNCERTAINTY IN TIMING AND SNOWFALL AMOUNTS BUT THE POTENTIAL EXISTS FOR 6 TO 10 INCHES OF SNOW TO ACCUMULATE ABOVE 3000 FEET. SOUTH WINDS OF 20 TO 30 MPH OVER HIGHER TERRAIN MAY ALLOW FOR SIGNIFICANT BLOWING AND DRIFTING OF SNOW. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ IDZ001-004-040000- /O.CON.KOTX.WS.A.0008.060204T1200Z-060205T0600Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN 1117 AM PST FRI FEB 3 2006 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING ABOVE 3000 FEET... A WINTER STORM WATCH ABOVE 3000 FEET REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING. A POWERFUL PACIFIC STORM SYSTEM COULD BRING HEAVY SNOWFALL AND WINDY CONDITIONS LATE TONIGHT THROUGH SATURDAY EVENING. THERE IS SOME UNCERTAINTY IN TIMING AND SNOWFALL AMOUNTS BUT THE POTENTIAL EXISTS FOR 6 TO 10 INCHES OF SNOW TO ACCUMULATE ABOVE 4000 FEET. SOUTHWEST WINDS OF 20 TO 30 MPH OVER HIGHER TERRAIN MAY ALLOW FOR SIGNIFICANT BLOWING AND DRIFTING OF SNOW. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS46 KOTX 032202 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 202 PM PST FRI FEB 3 2006 WAZ037-038-040615- /O.UPG.KOTX.WS.A.0008.060204T1200Z-060205T0200Z/ /O.NEW.KOTX.WS.W.0006.060204T0700Z-060205T0200Z/ NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM 202 PM PST FRI FEB 3 2006 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 PM PST SATURDAY ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS AND HEAVY SNOWFALL LATE TONIGHT INTO SATURDAY AFTERNOON. OVER THE HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH SATURDAY WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. 6 TO 10 INCHES OF SNOWFALL IS EXPECTED WITH THIS PASSING SYSTEM ABOVE 3000 FEET. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ001-004-040615- /O.UPG.KOTX.WS.A.0008.060204T1200Z-060205T0600Z/ /O.NEW.KOTX.WS.W.0006.060204T1200Z-060205T0600Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN 202 PM PST FRI FEB 3 2006 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 10 PM PST SATURDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING ABOVE 4000 FEET...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS AND HEAVY SNOWFALL LATE TONIGHT INTO SATURDAY EVENING. OVER THE HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH SATURDAY WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. 6 TO 10 INCHES OF SNOWFALL IS EXPECTED WITH THIS PASSING STORM SYSTEM ABOVE 3000 FEET. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WAZ042-040615- /O.EXT.KOTX.SN.Y.0013.060204T0300Z-060204T2000Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 202 PM PST FRI FEB 3 2006 ...SNOW ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 12 PM PST SATURDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 12 PM PST SATURDAY. A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS AND HEAVY SNOWFALL THIS EVENING INTO SATURDAY MORNING. OVER THE HIGHER TERRAIN SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. SNOWFALL AMOUNTS OF 8 TO 12 INCHES IN THE MOUNTAINS...WITH 5 TO 9 INCHES IN THE VALLEYS ABOVE 2000 FEET ARE EXPECTED WITH THIS PASSING STORM SYSTEM. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES ON THIS SITUATION. $$
000 WWUS46 KOTX 040615 AAA WSWOTX URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SPOKANE WA 1015 PM PST FRI FEB 3 2006 WAZ038-041200- /O.EXT.KOTX.WS.W.0006.060204T0700Z-060205T0000Z/ OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM 1015 PM PST FRI FEB 3 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM PST SATURDAY ABOVE 3000 FEET... THE WINTER STORM WARNING ABOVE 3000 FEET IS NOW IN EFFECT UNTIL 4 PM PST SATURDAY. A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS AND HEAVY SNOWFALL LATE TONIGHT INTO SATURDAY AFTERNOON. OVER THE HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH SATURDAY WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. EXPECT 6 TO 10 INCHES OF SNOWFALL WITH THIS PASSING SYSTEM ABOVE 3000 FEET. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ001-WAZ037-041200- /O.EXT.KOTX.WS.W.0006.060204T0700Z-060205T0300Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 1015 PM PST FRI FEB 3 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 7 PM PST SATURDAY ABOVE 3000 FEET... THE WINTER STORM WARNING ABOVE 3000 FEET IS NOW IN EFFECT UNTIL 7 PM PST SATURDAY. A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS AND HEAVY SNOWFALL LATE TONIGHT INTO SATURDAY EVENING. OVER THE HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH SATURDAY WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. EXPECT 6 TO 10 INCHES OF SNOWFALL WITH THIS PASSING STORM SYSTEM ABOVE 3000 FEET. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ004-041200- /O.CON.KOTX.WS.W.0006.060204T1200Z-060205T0600Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 1015 PM PST FRI FEB 3 2006 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM PST SATURDAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT FROM 4 AM TO 10 PM PST SATURDAY. A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS AND HEAVY SNOWFALL LATE TONIGHT INTO SATURDAY EVENING. OVER THE HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH SATURDAY WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. EXPECT 6 TO 10 INCHES OF SNOWFALL WITH THIS PASSING STORM SYSTEM ABOVE 3000 FEET. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WAZ042-041200- /O.EXT.KOTX.SN.Y.0013.000000T0000Z-060204T2100Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 1015 PM PST FRI FEB 3 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 1 PM PST SATURDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 1 PM PST SATURDAY. A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS AND HEAVY SNOWFALL THIS EVENING INTO SATURDAY MORNING. OVER THE HIGHER TERRAIN SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. SNOWFALL AMOUNTS OF 7 TO 11 INCHES IN THE MOUNTAINS...WITH 4 TO 8INCHES IN THE VALLEYS ABOVE 1500 FEET ARE EXPECTED WITH THIS PASSING STORM SYSTEM. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES ON THIS SITUATION. $$
000 WWUS46 KOTX 041148 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 348 AM PST SAT FEB 4 2006 WAZ038-041300- /O.CAN.KOTX.WS.W.0006.000000T0000Z-060205T0000Z/ OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM 348 AM PST SAT FEB 4 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER STORM WARNING. THOUGH THE THREAT OF WIDESPREAD HEAVY SNOW HAS ENDED...SNOW ACCUMULATIONS OF 4 TO 7 INCHES WILL BE LIKELY ABOVE 3000 FEET TODAY. $$ WAZ037-041300- /O.CAN.KOTX.WS.W.0006.000000T0000Z-060205T0300Z/ NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS 348 AM PST SAT FEB 4 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER STORM WARNING. THOUGH THE THREAT OF WIDESPREAD HEAVY SNOW HAS ENDED...SNOW ACCUMULATIONS OF 5 TO 8 INCHES WILL BE LIKELY ABOVE 3500 FEET BY THIS EVENING. $$ IDZ001-042000- /O.EXT.KOTX.WS.W.0006.060204T1500Z-060205T0600Z/ NORTHERN PANHANDLE- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER 348 AM PST SAT FEB 4 2006 ...WINTER STORM WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING ABOVE 3000 FEET... THE WINTER STORM WARNING ABOVE 3000 FEET IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING. A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS AND HEAVY SNOWFALL TODAY AND THIS EVENING. EXPECT 6 TO 10 INCHES OF SNOWFALL WITH THIS PASSING STORM SYSTEM ABOVE 3000 FEET. IN ADDITION...OVER THE HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ004-042000- /O.EXT.KOTX.WS.W.0006.060204T1500Z-060205T0600Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 348 AM PST SAT FEB 4 2006 ...WINTER STORM WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING ABOVE 4000 FEET... THE WINTER STORM WARNING ABOVE 4000 FEET IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING. A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS AND HEAVY SNOWFALL TODAY AND THIS EVENING. EXPECT 6 TO 10 INCHES OF SNOWFALL WITH THIS PASSING STORM SYSTEM ABOVE 4000 FEET. IN ADDITION...OVER THE HIGHER MOUNTAINS SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WAZ042-042000- /O.CON.KOTX.SN.Y.0013.000000T0000Z-060204T2100Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 348 AM PST SAT FEB 4 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS AND HEAVY SNOWFALL THIS TODAY. OVER THE HIGHER TERRAIN WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. SNOWFALL AMOUNTS OF 7 TO 11 INCHES IN THE MOUNTAINS...WITH 4 TO 8INCHES IN THE VALLEYS ABOVE 2000 FEET ARE EXPECTED WITH THIS PASSING STORM SYSTEM. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES ON THIS SITUATION. $$
000 WWUS46 KOTX 041953 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1153 AM PST SAT FEB 4 2006 IDZ001-050400- /O.CON.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/ NORTHERN PANHANDLE- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER 1153 AM PST SAT FEB 4 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND VERY WINDY CONDITIONS THROUGH THIS EVENING. AN ADDITIONAL 3 TO 6 INCHES OF SNOWFALL IS EXPECTED ABOVE 3000 FEET. IN ADDITION...STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ004-050400- /O.CON.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 1153 AM PST SAT FEB 4 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND VERY WINDY CONDITIONS THROUGH THIS EVENING. AN ADDITIONAL 4 TO 8 INCHES OF SNOWFALL IS EXPECTED ABOVE 4000 FEET. IN ADDITION...STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WAZ042-050400- /O.EXT.KOTX.SN.Y.0013.000000T0000Z-060205T0600Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 1153 AM PST SAT FEB 4 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND VERY WINDY CONDITIONS TO MAINLY NEAR THE CASCADE CREST THROUGH THIS EVENING. AN ADDITIONAL 5 TO 8 INCHES OF NEW SNOW IS EXPECTED NEAR THE CASCADE CREST WITH 1 TO 2 INCHES OF SNOW POSSIBLE ELSEWHERE. IN ADDITION...STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES ON THIS SITUATION. $$
000 WWUS46 KOTX 042243 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 243 PM PST SAT FEB 4 2006 IDZ001-050600- /O.CON.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/ NORTHERN PANHANDLE- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER 243 PM PST SAT FEB 4 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND VERY WINDY CONDITIONS THROUGH THIS EVENING. AN ADDITIONAL 3 TO 6 INCHES OF SNOWFALL IS EXPECTED ABOVE 3000 FEET. IN ADDITION... STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ004-050600- /O.CON.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 243 PM PST SAT FEB 4 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND VERY WINDY CONDITIONS THROUGH THIS EVENING. AN ADDITIONAL 4 TO 8 INCHES OF SNOWFALL IS EXPECTED ABOVE 4000 FEET. IN ADDITION... STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WAZ042-050600- /O.CON.KOTX.SN.Y.0013.000000T0000Z-060205T0600Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 243 PM PST SAT FEB 4 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND VERY WINDY CONDITIONS TO MAINLY NEAR THE CASCADE CREST THROUGH THIS EVENING. AN ADDITIONAL 5 TO 8 INCHES OF NEW SNOW IS EXPECTED NEAR THE CASCADE CREST WITH 1 TO 2 INCHES OF SNOW POSSIBLE ELSEWHERE. IN ADDITION...STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF SNOW. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES ON THIS SITUATION. $$
000 WWUS46 KOTX 050555 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 955 PM PST SAT FEB 4 2006 IDZ001-050700- /O.EXP.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/ NORTHERN PANHANDLE- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER 955 PM PST SAT FEB 4 2006 ...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING ABOVE 3000 FEET... THE WINTER STORM WARNING ABOVE 3000 FEET WILL EXPIRE AT 10 PM PST THIS EVENING. SNOW SHOWERS WILL CONTINUE OVER THE AREA THROUGH EARLY TOMORROW MORNING. HOWEVER...ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED TO BE LIGHT. THE THREAT OF WIDESPREAD HEAVY SNOW HAS ENDED. $$ IDZ004-050700- /O.EXP.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 955 PM PST SAT FEB 4 2006 ...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING ABOVE 4000 FEET... THE WINTER STORM WARNING ABOVE 4000 FEET WILL EXPIRE AT 10 PM PST THIS EVENING. SNOW SHOWERS WILL CONTINUE OVER THE AREA THROUGH EARLY TOMORROW MORNING. HOWEVER...ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED TO BE LIGHT. THE THREAT OF WIDESPREAD HEAVY SNOW HAS ENDED. $$ WAZ042-050700- /O.EXP.KOTX.SN.Y.0013.000000T0000Z-060205T0600Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 955 PM PST SAT FEB 4 2006 ...SNOW ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... THE SNOW ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. SNOW SHOWERS WILL CONTINUE NEAR THE CREST THROUGH EARLY TOMORROW MORNING. HOWEVER...ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED TO BE LIGHT. THE THREAT OF WIDESPREAD HEAVY SNOW HAS ENDED. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Feb 3, 2:29 AM PST, 1 hour 30 minutes earlier.
Area forecast discussion, Feb 3, 2:29 AM PST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
229 AM PST FRI FEB 3 2006
.SYNOPSIS...ISOLATED SHOWERY CONDITIONS WILL CONTINUE THIS MORNING
OVER THE INLAND NORTHWEST...BUT GIVE WAY TO A STRONG PACIFIC STORM
MOVING INTO THE REGION TONIGHT AND SATURDAY. MILD AND WINDY WEATHER
WILL PERSIST AS THIS STORM MOVES THROUGH BC DURING THE WEEKEND. BY
EARLY NEXT WEEK...A HIGH PRESSURE RIDGE WILL BRING DRY WEATHER TO THE
REGION.
&&
.DISCUSSION...
TODAY THRU SUNDAY...FCST FOCUS WILL BE ON THE TRACK OF THE STRONG
OFFSHORE CYCLONE NOW AROUND 140W...THE RESULTANT SNOW ACCUMULATIONS
TONIGHT AND SAT, AND THE WINDS FOR SAT. AS THE SFC LOW MOVES TO NEAR
130W BY 00Z THIS AFTERNOON, THE WARM-FRONT WILL LIFT NWD ALONG THE
PAC NW COAST, WITH OFFSHORE SELY FLOW AND ISENTROPIC ASCENT
INCREASING ACROSS THE WRN PART OF MY CWA. GIVEN THAT THE SFC LOW
REMAINS W OF 130W, WEVE GONE WITH MUCH LESS PCPN THAN THE NAM HAS
FOR LATER TODAY AND TONIGHT...AND HAVE RAISED SNOW LEVELS A BIT. THE
NAM SFC LOW POSITION HAS COME MORE IN LINE WITH THE GFS, WITH BOTH
TAKING IT INTO SRN BC BY SAT AFTERNOON. THIS WILL ALLOW FOR FROPA FRI
NT...WITH ERN WA IN THE INCREASINGLY UNSTABLE POST-FRONTAL AIR MASS
FOR SAT. THIS PATTERN STRONGLY SUPPORTS VERY WINDY CONDITIONS FROM
THE TRI-CITIES NE TO SPOKANE SAT ALONG TERRAIN-ENHANCED LOW-LEVEL
JET. NAM 50-55 KT AT 850MB MAY ALLOW FOR A HIGH WIND WATCH OR ADVSY
FOR MIDDAY SAT THRU SAT EVENING. WILL ISSUE SNOW ADVSY FOR THE E
SLOPES OF THE CASCADES FOR TONIGHT AND SAT AS THE LOW TRACKS INTO
BC...AND KEEP THE WINTER STORM WATCHES IN EFFECT FOR THE NE WA MTNS
AND N ID PANHANDLE MTNS FOR SAT AND SAT EVENING. BZ
SUNDAY NIGHT THROUGH THURSDAY...UPPER LEVEL RIDGE BUILDS ACROSS THE
WEST WITH DRY CONDITIONS EXPECTED. SOME PATCHY NIGHTTIME FOG CAN BE
EXPECTED AS WELL DURING THE RIDGE FOR ALL OF NEXT WEEK.
&&
.AVIATION...WARM FRONTAL PRECIPITATION WILL BE CONFINED TO THE IDAHO
PANHANDLE THIS MORNING WITH IFR CONDITIONS EXPECTED. UPSLOPE
STRATUS CAUSING IFR CEILINGS AND MOUNTAIN OBSCURATIONS WILL PERSIST
INTO THE LATE MORNING AND EARLY AFTERNOON HOURS ACROSS EASTERN
WASHINGTON. ANOTHER STRONG STORM SYSTEM WILL SPREAD RAIN AND SNOW
ACROSS THE EAST SLOPES OF THE CASCADES BY 06-08Z BRINGING IFR
CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 44 38 47 29 39 24 / 10 50 90 30 10 10
COEUR DALENE 43 36 46 30 39 25 / 10 50 100 50 10 10
PULLMAN 45 39 49 32 43 27 / 10 20 70 50 10 10
LEWISTON 51 43 55 36 49 30 / 10 10 50 40 10 10
COLVILLE 41 33 42 27 41 23 / 10 80 100 40 20 10
SANDPOINT 43 32 42 30 41 27 / 20 50 100 90 20 10
KELLOGG 43 35 45 31 40 28 / 20 40 100 90 40 10
MOSES LAKE 48 38 51 31 47 26 / 20 60 60 10 10 10
WENATCHEE 40 35 45 29 42 27 / 20 80 70 10 10 10
OMAK 40 35 40 23 39 21 / 10 100 90 20 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WATCH FROM 4 AM TO 10 PM SATURDAY FOR NORTHERN
PANHANDLE...CENTRAL PANHANDLE MOUNTAINS.
WA...WINTER STORM WATCH FROM 4 AM TO 6 PM SATURDAY FOR NORTHEAST
MOUNTAINS...OKANOGAN HIGHLANDS.
SNOW ADVSY FROM 6 PM TODAY TO NOON SATURDAY EAST SLOPES
NORTHERN CASCADES.
&&Hazardous weather outlook, Feb 2, 9:12 PM PST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
912 PM PST THU FEB 2 2006
IDZ001-004-WAZ037-038-042-040515-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS...REPUBLIC...INCHELIUM...LEAVENWORTH...MAZAMA...
TWISP...WINTHROP
912 PM PST THU FEB 2 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
WINTER STORM WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON ABOVE 3000 FEET FOR NORTHEAST
MOUNTAINS...OKANOGAN HIGHLANDS
WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING FOR EAST SLOPES NORTH CASCADES
WINTER STORM WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY EVENING ABOVE 3000 FEET FOR NORTH IDAHO
PANHANDLE...CENTRAL PANHANDLE MOUNTAINS
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.
IDZ002-003-026-027-WAZ031>036-041-043-044-040515-
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
WENATCHEE...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
912 PM PST THU FEB 2 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A POWERFUL COLD FRONT WILL SWEEP THROUGH THE INLAND NORTHWEST ON
SATURDAY POTENTIALLY BRINGING STRONG WINDS TO THE AREA. SUSTAINED
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE...WITH GUSTS APPROACHING 50
MPH OR STRONGER. A WIND ADVISORY MAY NEED TO BE ISSUED WITH FUTURE
FORECASTS.The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:01 PM PST | Wind Advisory | OTX | Adams, Asotin, Chelan, Douglas, Garfield, Grant and 4 more | 29 hr |
| Feb 3, 2:02 PM PST | Winter Storm Warning | OTX | Ferry, Okanogan, Pend Oreille, Spokane, Stevens | 32 hr |
Nearby
Snow Advisories in Washington, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.